# SDR DHL2003362006

- Difficulty date: January 24, 2003
- Submitted: January 27, 2003
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- Engine: Ge CF650C2
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

1)  ENGINE #1 FUEL CLOG LIGHT ILLUMINATED AFTER T/O AT T/O THRUST SETTING. LIGHT EXTINGUISHED AFTER INITIAL POWER REDUCTION. DURING CRUISE LIGHT ILLUMINATED AGAIN  RAN ABNORMAL PROCEDURES.2)  REMOVED AND REPLACED #1 ENGINE FUEL FILTER. GROUND RAN ENGINE OPS CHECKED GOOD IAW 73-12-03.
